Alert archive / Pennsylvania / Areal Flood Warnings in 2019
Areal Flood Warning 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 29, 2019, 9:57 PM EDT for Lehigh County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 9:57 PM EDT (01:57 UTC)
- Expired
- May 30, 2019, 12:25 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064 WGUS41 KPHI 300157 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 957 PM EDT Wed May 29 2019 PAC077-300800- /O.NEW.KPHI.FA.W.0015.190530T0157Z-190530T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lehigh PA- 957 PM EDT Wed May 29 2019 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... East central Lehigh County in eastern Pennsylvania... * Until 400 AM EDT Thursday. * At 955 PM EDT, minor flooding was occurring on the Little Lehigh Creek. The creeks should return within its banks by daybreak. * Some locations that could experience flooding include... Allentown and Emmaus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4063 7549 4059 7543 4054 7549 4058 7555 $$ Iovino
1 follow-up statement
341 WGUS81 KPHI 300425 FLSPHI Flood Statement National Weather Service Mount Holly NJ 1225 AM EDT Thu May 30 2019 PAC077-300431- /O.CAN.KPHI.FA.W.0015.000000T0000Z-190530T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lehigh PA- 1225 AM EDT Thu May 30 2019 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL LEHIGH COUNTY... Flood waters have receded, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 4063 7549 4059 7543 4054 7549 4058 7555 $$ Fitzsimmons
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 29, 9:31 PM EDT, 26 minutes earlier.
Area forecast discussion, May 29, 9:31 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 931 PM EDT Wed May 29 2019 .SYNOPSIS... Multiple waves of low pressure will move along a nearby frontal boundary through Thursday, bringing additional shower and thunderstorm chances. A cold front should move through from the west by Thursday night, with fair weather following for Friday. Another cold front will move through this weekend. High pressure should build in for early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The Tornado Watch and flash flood watch have expired/been cancelled. The front is now south of our region. Additional light showers behind the front are possible, but we are not expecting any additional severe weather or heavy rain. Some flash flood warnings remain in effect because water from earlier storms will be slow to recede. Speaking of the heavy rain, due to the wet ground, patchy fog and low stratus will be possible across the region, especially after midnight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... The front that pushes to our south Wednesday night will begin lifting back northward on Thursday ahead of yet another low pressure system that will be moving along the boundary coming in from our west. Showers and thunderstorms are expected to develop and increase in coverage from west to east as a couple of short wave/vorticity impulses move into the area. PW values approach 1.5-1.75 inches during the afternoon and evening hours on Thursday as these showers and thunderstorms move across the area. So there will be a potential for heavy rain again for Thursday afternoon and Thursday evening. The concern Thursday will be the flow becomes more southwest aloft, which may lead to a better chance of training storms. The severe threat looks less that the last couple of days, however, not gone all together. CAPE values build to 500-1000 J/kg in the warm sector as the boundary drifts northward, and with 40-50 knots in the mid levels, shear will be 40-50 knots. This could lead to another round of severe storms Thursday afternoon and evening. The low pressure will finally pull the cold front across the area overnight Thursday, which will end all precipitation chances. Dry weather will continue into Friday and Friday night as weak high pressure begins to build into the area from the west. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Long term forecast was updated using the latest national blended guidance and adjusted slightly for consistency. No significant changes were made to the previously issued forecast. As we head into the weekend and early next week, the upper air pattern over the CONUS becomes dramatically different than what we have seen the past couple of weeks. A closed H5 low looks to park itself over Ontario, held in place and pushed slowly southward by blocking over Greenland. This will lead to troughing over the East, a big change from the Southeast ridge which had become a fixture of our pattern. This is a pattern that favors cooler air, and we should see that manifest by late in the weekend and early next week. In terms of precipitation, we will have to watch a couple of shortwaves rotating around the upper low. Guidance is struggling to time these, but as they move through we will see shower and storm chances. In addition, we will need to keep an eye on southern stream energy over the weekend, with some potential for cyclogenesis near the Carolinas. Should that occur, it is possible moisture from that system could become involved in our weather. Finally, we will also have to watch the position of the upper low itself. Should it wobble far enough south, the cool air aloft would favor additional instability showers early next week, though the overall trend should be drier with time. So all in all, while it is difficult to time out individual features, the trends should be cooler weather than we've seen, and continued opportunities for occasional showers and storms, though perhaps more in the way of dry weather by early next week. Favoring a mainly dry and seasonably warm day on Saturday given southerly flow ahead of an approaching front. However, the shower/storm risk will increase late day and evening at least in the western zones as the first shortwave rotates around the base of the upper low. Another shortwave should follow by Sunday, which may have a more widespread chance for showers and storms. Too early to gauge the potential for strong storms; it will probably depend mainly on the timing of the disturbances, though if nothing else the gradual cooling trend should help lower the overall severe weather risk. Monday and Tuesday should be the coolest days as the upper low makes its closest approach to us. Given the time of year, "cool" will still mean highs mainly into the low to mid 70s. With high pressure trying to build in from the west, these days should be mostly dry. However, as mentioned, if the upper low moves closer to over the top of us, we could see more in the way of cloudiness and afternoon showers. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Conditions will start VFR. For some locations, low stratus and fog will be possible, especially at KTTN and KPNE. LIFR conditions will be possible if the low stratus affects TAF sites. Winds will likely be light and variable. Thursday...Mostly VFR, except lower conditions possible with showers and thunderstorms after 18Z. Southwest winds may gust 15-20 knots during the day OUTLOOK... Thursday-Thursday night...Generally VFR, showers and thunderstorms may continue into the evening. Winds should become northwest overnight. Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots early in the day. Saturday-Saturday night... Generally VFR Saturday with a southwest wind developing at 5 to 10 kt. Slight chance of a shower or thunderstorm late afternoon or overnight. Sunday-Sunday night... Scattered showers and tstms possible with associated restrictions. Light westerly winds. Monday...Generally VFR conditions expected. && .MARINE... Conditions expected to remain below advisory conditions through Friday might. However, there will be showers and thunderstorms Thursday afternoon/evening. There is the potential for wind gusts in excess of 34 kt, possibly in excess of 50 kt in the strongest thunderstorms, large hail, and frequent lightning. OUTLOOK... Saturday-Sunday...Winds and seas are expected to remain below SCA criteria for the weekend. Scattered showers and thunderstorms are possible especially Sunday. Rip Currents... There is a low risk for the formation of dangerous rip currents today. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...Johnson/Robertson Short Term...Robertson Long Term...O'Brien/Staarmann Aviation...Johnson/Robertson/MPS/O'Brien Marine...Johnson/MPS/O'Brien
Hazardous weather outlook, May 29, 9:17 PM EDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 917 PM EDT Wed May 29 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-310130- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-310130- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-310130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, May 29, 8:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 ENE BERWYN 40.05N 75.43W
05/29/2019 CHESTER PA DEPT OF HIGHWAYS
TREE DOWN ON WATERLOO RD. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, May 29, 8:59 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM MARINE TSTM WIND LEWES 38.78N 75.13W
05/29/2019 M67 MPH ANZ431 DE MESONET
&&
JEOLocal storm report, May 29, 9:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG LOWER FREDERICK TWP 40.30N 75.46W
05/29/2019 MONTGOMERY PA EMERGENCY MNGR
HOME REPORTED DAMAGED ON WALNUT LN WITH
RESIDENT NEEDING ASSISTANCE TO BE EXTRACTED.
TIME ESTIMATED FROM RADAR.
&&
JEOLocal storm report, May 29, 9:16 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN MEDFORD 39.89N 74.83W
05/29/2019 M3.40 INCH BURLINGTON NJ TRAINED SPOTTER
UPDATES PREVIOUS HEAVY RAIN REPORT FROM
MEDFORD WITH FINAL TOTAL.
&&
JEOLocal storm report, May 29, 9:19 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN MEDFORD 39.89N 74.83W
05/29/2019 M3.40 INCH BURLINGTON NJ TRAINED SPOTTER
UPDATES PREVIOUS HEAVY RAIN REPORT FROM
MEDFORD WITH FINAL TOTAL.
0845 PM MARINE TSTM WIND LEWES 38.78N 75.13W
05/29/2019 M67 MPH ANZ431 DE MESONET
0735 PM TSTM WND DMG 1 SE LAUREL LAKE 39.32N 75.02W
05/29/2019 CUMBERLAND NJ TRAINED SPOTTER
A FEW TEES DOWN, INCLUDING ONE DOWNED INTO
WIRES AT THE INTERSECTION OF EVERGREEN AND
SPRING GARDEN. TIME ESTIMATED FROM RADAR.
0730 PM FLASH FLOOD DELRAN 40.02N 74.95W
05/29/2019 BURLINGTON NJ NWS EMPLOYEE
MULTIPLE ROADS IMPASSABLE.
0720 PM FLASH FLOOD RIVERSIDE 40.04N 74.96W
05/29/2019 BURLINGTON NJ PUBLIC
PHOTO SENT OF STREET FLOODING.
0711 PM MARINE TSTM WIND 1 ESE TUCKERTON 39.60N 74.31W
05/29/2019 M40 MPH OCEAN NJ MESONET
0708 PM TSTM WND DMG GREENSBORO 38.98N 75.81W
05/29/2019 CAROLINE MD EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN. TIME
ESTIMATED FROM RADAR.
0706 PM MARINE TSTM WIND 7 W FORTESCUE 39.25N 75.31W
05/29/2019 M66 MPH ANZ430 NJ MESONET
0700 PM FLASH FLOOD 1 SSE MARLBOROUGH TWP 40.33N 75.45W
05/29/2019 MONTGOMERY PA FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
SSE MARLBOROUGH TWP. SEVERAL ROADS
IMPASSABLE IN SUMNEYTOWN.
0657 PM TSTM WND GST NEW CASTLE COUNTY AIRPO 39.67N 75.61W
05/29/2019 M58 MPH NEW CASTLE DE ASOS
0645 PM TSTM WND DMG 1 WSW HYDE PARK 39.74N 75.67W
05/29/2019 NEW CASTLE DE TRAINED SPOTTER
SEVERAL LARGE TREES DOWN IN THE SHERWOOD II
DEVELOPMENT. TIME ESTIMATED FROM RADAR.
0635 PM TSTM WND DMG 1 ENE BERWYN 40.05N 75.43W
05/29/2019 CHESTER PA DEPT OF HIGHWAYS
TREE DOWN.
0630 PM HAIL MOORESTOWN 39.97N 74.94W
05/29/2019 E0.70 INCH BURLINGTON NJ PUBLIC
0625 PM TSTM WND DMG 2 SW KENNEDYVILLE 39.29N 76.03W
05/29/2019 KENT MD PUBLIC
NUMEROUS TREES DOWN ON STILL POND ROAD.
0622 PM FLASH FLOOD 3 W LOWER SOUTHAMPTON T 40.17N 75.04W
05/29/2019 BUCKS PA PUBLIC
AT THE INTERSECTION OF STREET ROAD AND
DAVISVILLE ROAD, THE ROAD IMPASSIBLE.
MOTORISTS STUCK IN WATER.
0620 PM FLASH FLOOD FEASTERVILLE-TREVOSE 40.13N 74.97W
05/29/2019 BUCKS PA TRAINED SPOTTER
VIDEO RECEIVED OF FAST MOVING WATER FLOWING
DOWN A ROADWAY.
0615 PM TSTM WND GST NORTHEAST PHILADELPHIA 40.08N 75.01W
05/29/2019 M59 MPH PHILADELPHIA PA ASOS
0612 PM HAIL 3 W LOWER SOUTHAMPTON T 40.17N 75.04W
05/29/2019 E0.70 INCH BUCKS PA PUBLIC
0610 PM HAIL WILLOW GROVE 40.14N 75.12W
05/29/2019 M1.00 INCH MONTGOMERY PA PUBLIC
0610 PM TSTM WND GST 1 E NEWTOWN 40.23N 74.91W
05/29/2019 E70 MPH BUCKS PA STORM CHASER
TIME ESTIMATED FROM RADAR.
0610 PM HAIL 2 N LOWER MORELAND TWP 40.16N 75.06W
05/29/2019 E1.00 INCH MONTGOMERY PA PUBLIC
0606 PM TSTM WND DMG 1 ENE BERWYN 40.05N 75.43W
05/29/2019 CHESTER PA DEPT OF HIGHWAYS
TREE DOWN ON WATERLOO RD. TIME ESTIMATED
FROM RADAR.
0605 PM HAIL WARMINSTER TWP 40.20N 75.09W
05/29/2019 M0.75 INCH BUCKS PA PUBLIC
0605 PM HAIL BENSALEM 40.11N 74.93W
05/29/2019 E1.00 INCH BUCKS PA PUBLIC
0602 PM HAIL 1 WSW HORSHAM 40.17N 75.15W
05/29/2019 E0.70 INCH MONTGOMERY PA PUBLIC
0600 PM HAIL 2 S HORSHAM TWP 40.18N 75.18W
05/29/2019 M0.88 INCH MONTGOMERY PA PUBLIC
0600 PM HAIL HATBORO 40.17N 75.11W
05/29/2019 E0.88 INCH MONTGOMERY PA PUBLIC
0550 PM TSTM WND DMG LOWER FREDERICK TWP 40.30N 75.46W
05/29/2019 MONTGOMERY PA EMERGENCY MNGR
HOME REPORTED DAMAGED ON WALNUT LN WITH
RESIDENT NEEDING ASSISTANCE TO BE EXTRACTED.
TIME ESTIMATED FROM RADAR.
0550 PM HAIL RICHLAND TWP 40.49N 75.34W
05/29/2019 E1.00 INCH BUCKS PA PUBLIC
0544 PM TSTM WND DMG PRINCETON 40.35N 74.66W
05/29/2019 MERCER NJ DEPT OF HIGHWAYS
DOWNED UTILITY POLE AND WIRES ON NJ-27 IN
BOTH DIRECTIONS AT CR 571 AND WASHINGTON ST.
ALL LANES CLOSED.
0540 PM HAIL 1 N COLEBROOKDALE TWP 40.35N 75.66W
05/29/2019 E0.25 INCH BERKS PA TRAINED SPOTTER
0538 PM TSTM WND DMG HARLEYSVILLE 40.28N 75.40W
05/29/2019 MONTGOMERY PA PUBLIC
MULTIPLE TREES REPORTED DOWN AT THE LANDIS
PARKING LOT IN HARLEYSVILLE. TIME ESTIMATED
FROM RADAR.
0535 PM TSTM WND DMG 2 SSE MARLBOROUGH TWP 40.32N 75.44W
05/29/2019 MONTGOMERY PA TRAINED SPOTTER
PHOTO OF A LARGE TREE SNAPPED NEAR THE BASE.
0535 PM TSTM WND DMG 1 SSE NEWTOWN 40.21N 74.93W
05/29/2019 BUCKS PA STORM CHASER
MANY LARGE TREE BRANCHES (6 IN DIAMETER)
BROKEN. TIME ESTIMATED FROM RADAR.
0530 PM TSTM WND DMG 2 WSW HOPEWELL 40.37N 74.80W
05/29/2019 MERCER NJ DEPT OF HIGHWAYS
DOWNED TREE AND WIRES ON NJ-31 IN BOTH
DIRECTIONS NORTH OF CR-612. ALL LANES
CLOSED. TIME ESTIMATED FROM RADAR.
0525 PM TSTM WND DMG 2 SSE ZIONSVILLE 40.45N 75.49W
05/29/2019 LEHIGH PA DEPT OF HIGHWAYS
TREE DOWN ONTO WIRES. TIME ESTIMATED FROM
RADAR.
0521 PM FLOOD HACKETTSTOWN 40.85N 74.83W
05/29/2019 WARREN NJ TRAINED SPOTTER
WATER COVERING A FEW ROADS IN HACKETTSTOWN.
0515 PM HAIL TELFORD 40.32N 75.33W
05/29/2019 M0.75 INCH MONTGOMERY PA TRAINED SPOTTER
0515 PM TSTM WND DMG DOYLESTOWN 40.31N 75.13W
05/29/2019 BUCKS PA PUBLIC
TREES AND POWER LINES REPORTED DOWN.
0515 PM HAIL 2 S FREEHOLD TWP 40.21N 74.29W
05/29/2019 E1.00 INCH MONMOUTH NJ PUBLIC
0512 PM TSTM WND GST 1 ENE HAMBURG 40.57N 75.96W
05/29/2019 M66 MPH BERKS PA PUBLIC
MEASURED BY A PERSONAL WEATHER STATION. TIME
ESTIMATED FROM RADAR.
0456 PM TSTM WND GST 1 N GREEN LANE 40.35N 75.47W
05/29/2019 E55 MPH MONTGOMERY PA TRAINED SPOTTER
0456 PM HAIL GREEN LANE 40.34N 75.47W
05/29/2019 E1.00 INCH MONTGOMERY PA PUBLIC
0455 PM TSTM WND DMG PERKIOMENVILLE 40.33N 75.48W
05/29/2019 MONTGOMERY PA TRAINED SPOTTER
SEVERAL TREES AND POWER LINES DOWN. TIME
ESTIMATED FROM RADAR.
0455 PM TSTM WND DMG 3 W LOWER FREDERICK TWP 40.27N 75.52W
05/29/2019 MONTGOMERY PA PUBLIC
NEIFFER RD CLOSED FROM RTE 73 TO RIDGE PIKE
DUE TO DOWNED TREES. TIME ESTIMATED FROM
RADAR.
0455 PM TSTM WND DMG 1 SE GREEN LANE 40.33N 75.45W
05/29/2019 MONTGOMERY PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN. TIME ESTIMATED FROM
RADAR.
0450 PM HAIL BOYERTOWN 40.33N 75.64W
05/29/2019 E0.25 INCH BERKS PA TRAINED SPOTTER
0448 PM TSTM WND DMG PERKASIE 40.38N 75.30W
05/29/2019 BUCKS PA PUBLIC
AT LEAST ONE LARGE TREE DOWN. TIME ESTIMATED
FROM RADAR.
0446 PM HAIL 1 SE YARDVILLE 40.17N 74.65W
05/29/2019 E0.88 INCH MERCER NJ TRAINED SPOTTER
0442 PM HAIL YARDVILLE 40.18N 74.67W
05/29/2019 E1.25 INCH MERCER NJ PUBLIC
0432 PM TSTM WND DMG 2 NNW GERYVILLE 40.45N 75.49W
05/29/2019 LEHIGH PA DEPT OF HIGHWAYS
DOWNED TREE ON WIRES ON VERA CRUZ RD. TIME
ESTIMATED FROM RADAR.
0430 PM TSTM WND DMG 2 SW SPRING TWP 40.30N 76.03W
05/29/2019 BERKS PA EMERGENCY MNGR
MULTIPLE LARGE TREES SNAPPED OR UPROOTED.
PUBLIC REPORT RELAYED BY EMERGENCY
MANAGEMENT. TIME ESTIMATED.
0424 PM HAIL HOPEWELL 40.39N 74.76W
05/29/2019 E0.70 INCH MERCER NJ TRAINED SPOTTER
0423 PM HAIL READING REGIONAL AIRPOR 40.37N 75.96W
05/29/2019 E0.25 INCH BERKS PA TRAINED SPOTTER
0420 PM HAIL EAST AMWELL 40.48N 74.79W
05/29/2019 M1.50 INCH HUNTERDON NJ TRAINED SPOTTER
0420 PM HAIL HOPEWELL 40.39N 74.76W
05/29/2019 E1.00 INCH MERCER NJ PUBLIC
0403 PM HAIL EFFORT 40.94N 75.44W
05/29/2019 E0.88 INCH MONROE PA TRAINED SPOTTER
0403 PM TSTM WND GST EFFORT 40.94N 75.44W
05/29/2019 E60 MPH MONROE PA TRAINED SPOTTER
0358 PM HAIL LUMBERVILLE 40.41N 75.04W
05/29/2019 E1.75 INCH BUCKS PA PUBLIC
0355 PM HAIL QUAKERTOWN 40.44N 75.34W
05/29/2019 M1.50 INCH BUCKS PA PUBLIC
0335 PM TSTM WND DMG 2 NE ANALOMINK 41.07N 75.19W
05/29/2019 MONROE PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES ON SCHOOL HOUSE RD.
TIME ESTIMATED FROM RADAR.
0335 PM HAIL LANSFORD 40.83N 75.88W
05/29/2019 M0.50 INCH CARBON PA TRAINED SPOTTER
0326 PM HAIL 5 SW PLEASANT VALLEY 40.47N 75.36W
05/29/2019 M2.00 INCH BUCKS PA TRAINED SPOTTER
HAIL FELL FOR APPROX 10 MINUTES. WIDESPREAD
QUARTER TO HALF DOLLAR SIZED HAIL WITH 2
INCH HAIL INCLUDED.
0320 PM HAIL QUAKERTOWN 40.44N 75.34W
05/29/2019 M1.00 INCH BUCKS PA PUBLIC
0315 PM HAIL EMMAUS 40.54N 75.49W
05/29/2019 E1.50 INCH LEHIGH PA TRAINED SPOTTER
0308 PM HAIL MACUNGIE 40.52N 75.56W
05/29/2019 M1.75 INCH LEHIGH PA TRAINED SPOTTER
0306 PM HAIL TREXLERTOWN 40.55N 75.60W
05/29/2019 M0.75 INCH LEHIGH PA TRAINED SPOTTER
0305 PM HAIL TREXLERTOWN 40.55N 75.60W
05/29/2019 M0.25 INCH LEHIGH PA TRAINED SPOTTER
0300 PM HAIL EMMAUS 40.53N 75.49W
05/29/2019 M1.25 INCH LEHIGH PA TRAINED SPOTTER
0300 PM HAIL BREINIGSVILLE 40.54N 75.63W
05/29/2019 M1.00 INCH LEHIGH PA TRAINED SPOTTER
0252 PM HAIL KUTZTOWN 40.52N 75.78W
05/29/2019 M0.75 INCH BERKS PA PUBLIC
0250 PM HAIL MERTZTOWN 40.51N 75.67W
05/29/2019 M2.00 INCH BERKS PA TRAINED SPOTTER
HAIL UP TO 2 INCHES REPORTED IN MERTZTOWN.
0245 PM HAIL TREXLERTOWN 40.55N 75.60W
05/29/2019 M1.00 INCH LEHIGH PA PUBLIC
1150 PM TSTM WND GST 4 ESE LANOKA HARBOR 39.85N 74.09W
05/28/2019 M62 MPH OCEAN NJ MESONET
1009 PM HAIL LANOKA HARBOR 39.87N 74.16W
05/28/2019 E0.70 INCH OCEAN NJ PUBLIC
0958 PM HAIL 3 ESE LAKEHURST 40.00N 74.26W
05/28/2019 E1.75 INCH OCEAN NJ PUBLIC
&&
JEOLocal storm report, May 29, 9:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 WNW BRISTOL 40.10N 74.87W
05/29/2019 BUCKS PA TRAINED SPOTTER
SEVERAL REPORTS OF WATER RESCUES FROM THE
AREAS OF BRISTOL, BENSALEM, AND MIDDLETOWN
TOWNSHIP.
&&
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM EDT | River Flood Warning | PHI | Bucks | 11 hr |
| May 30, 3:20 AM EDT | Flash Flood Watch | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 18 hr |
| May 30, 3:33 AM EDT | Dense Fog Advisory | PHI | Bucks, Montgomery | 4 hr |
| May 30, 4:03 PM EDT | Special Weather Statement | PHI | Berks | 27 min |
| May 30, 4:17 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| May 30, 4:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| May 30, 4:22 PM EDT | Special Weather Statement | PHI | Delaware | 23 min |
| May 30, 4:25 PM EDT | Special Weather Statement | PHI | Northampton | 35 min |
| May 30, 4:36 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 39 min |
| May 30, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 50 min |
| May 30, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 42 min |
| May 30, 4:49 PM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| May 30, 4:57 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| May 30, 5:02 PM EDT | Special Weather Statement | PHI | Philadelphia | 28 min |
| May 30, 5:03 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Montgomery | 4 hr |
| May 30, 5:17 PM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| May 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 40 min |
| May 30, 6:51 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| May 30, 7:35 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Montgomery | 25 min |
| May 30, 7:56 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 34 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.